MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC HEMOPRO2 EXTENSION CABLE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4030
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) the device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
Related complaints (b)(4).The hospital reported that during evh procedure, none of thehemopro2 extension cables available were working with vh-4000 or vh-3010 except one.The customer stated that all ¿old¿ cords needed to be replaced with the new cords that were compatible with the new vh-3010.A site visit was conducted during procedure.During inspection, the acct mgr observed that the single cord reported as functional was not a getinge manufactured (non-oem) cord and he had never seen such cord.This was communicated with both circulating nurse and harvester.Functional testing was performed on the non-oem cord and confirmed it operates with the vh-3010 and the harvesting tool of the vh-4000 by both visual steaming of the harvesting tool jaw and audible beeping of the vh-3010.Subsequent testing of all the getinge oem cords that were reported as not working demonstrated normal function.All oem cords were verified as fully operational and that was communicated to customer.The customer is requesting replacement of all cords that they reported as nonfunctional as well as ordering information of the non-oem cord.The acct mgr told the customer that he had no information on the non-oem cord.Case was completed with non-oem cord.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,d9,e3,g3,g6,h2,h3,h6,h11.Corrected section: d4 udi#.Photographs were received from the hospital.The photos show the cable with no visible defect.The device was returned to the factory for evaluation on 12/19/2025.An investigation was conducted.Signs of clinical use and no evidence of blood was observed.One connector end of the cable was observed to be intact.One connector end of the cable was observed to have its collar detached from the cable, exposing the inner portion of the connector end.The detached collar was not returned for evaluation.No electrical testing was conducted due the exposed connector end of the cable.Based on the returned condition of the device as well as th evaluation results, the reported failure "failure to deliver energy" was confirmed as well as the analyzed failure "collar- break" was observed.A manufacturing engineering evaluation conducted.Evaluation details: a visual evaluation was conducted one connector end of the cable was observed to be intact.The other connector end of the cable was observed to have its collar detached from the cable, exposing the inner portion of the connector end.The detached collar was not returned for evaluation.The as analyzed failure "collar-break" was observed and confirmed.An electrical evaluation was conducted.A reference hemopro 2 device was connected to the complaint lab's hemopro power supply (c-vh-3010), hemopro2 adapter (c-vh-4020), and hemopro2 extension cable (c-vh-4030).The on/off power switch on the hemopro power supply (c-vh- 3010) was moved to the on position and the toggle on the handle of the vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The reference hemopro 2 device was then connected to the same hemopro power supply (c-vh-3010), the same hemopro 2 adapter, and the complaint hemopro2 extension cable (onetrack 1400811).The pin connectors on the connector end that was missing the collar were still intact so that end was inserted into the hemopro 2 adapter cable.The intact connector end was inserted into the reference hemopro 2 device.The on/off power switch on the hemopro power supply (c-vh-3010) was moved to the on position and the toggle on the handle vh-4000 hemopro2 tool was pulled back to the activation (power on) position.The hemopro power supply immediately started making an audible beeping sound that indicated electrical energy was being delivered to the reference hemopro 2 device.Wet gauze was placed between the jaws and there was visible steam.The complaint hemopro 2 extension cable passed the heat up test confirming that the extension cable is performing as intended and able to deliver energy.Conclusion: the manufacturing engineering evaluation determined the reported failure mode "failure to deliver energy" for the complaint hemopro 2 extension cable was not confirmed.The as analyzed failure mode "collar-break" was confirmed and the evaluation determined the probable root cause is user error during connection/disconnection of the cable, causing the collar to detach.The reported device is an oem device.The certificate of conformance was reviewed.The vendor certifies that this device lot conforms to all applicable product specifications and there were no non-conformances identified for the manufacturing batch.
 
Event or Problem Description
N/a.

Brand Name
HEMOPRO2 EXTENSION CABLE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23644954
Report Number2242352-2025-0001224
Device Sequence Number13226193
Product Code GEI
UDI-Device Identifier00607567700925
UDI-Public(01)00607567700925(11)230327
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4030
Device Catalogue NumberVH-4030
Device Lot Number12208162
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POWER SUPPLY
Patient SexUnknown